# SDR SWIA202052620

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SILL BETWEEN FS 280 AND FS 310 HAS CORROSION AROUND ITS NUTPLATES, MARKED WITH BLACK GREASE PENCIL.  C-CHECK RO 9/20/2020.  BLENDED OUT CORROSION ON LT SILL BETWEEN FS 280-FS 310, REF CRJ700 SRM.  MATERIAL THICKNESS IS WITHIN LIMITS, REF CRJ700 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.
